Uniform pointwise estimates for ultraspherical polynomials

Valentina Casarino, Paolo Ciatti, Alessio Martini

Research output: Contribution to journalArticlepeer-review

26 Downloads (Pure)


We prove pointwise bounds for two-parameter families of Jacobi polynomials. Our bounds imply estimates for a class of functions arising from the spectral analysis of distinguished Laplacians and sub-Laplacians on the unit sphere in arbitrary dimension, and are instrumental in the proof, discussed in a companion paper, of sharp multiplier theorems for those operators.
Original languageEnglish
Pages (from-to)1239-1250
Number of pages12
JournalComptes Rendus Mathematique
Issue number10
Publication statusPublished - 4 Jan 2022

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Uniform pointwise estimates for ultraspherical polynomials'. Together they form a unique fingerprint.

Cite this